# SDR DALA2018011800288

- Difficulty date: January 17, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 58,479 hours, 22,994 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON FLOORBEAM STATION Y= 947 LBL 53 AND BTW RBL 50 TO 53 AT CABIN PAX. MAINTENANCE REPAIRED PER SRM 53-70-51 REPAIR 5, ALTERNATIVE 2.
